# SDR FDEA201807121666

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,614 hours, 25,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY GOUGE MARK FOUND ON THE FRAME AT STA 231.25 BL0 DUE TO CONTACT WITH THE FORWARD ACCESS DOOR LATCH PIN. CARRIED OUT FRAME REPAIR IAW SRM 53-00-07-2R REPAIR 7 FIGURE 202 REV124.
